MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK BICEPS IMPLANT SET
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, a sales representative reported via (b)(4) that an ar-3670 fibertak biceps implant set experienced an issue during use.While attempting to pull the drill out of the drill guide, the drill became stuck and would not disengage from the sleeve.After the drill and guide were placed on the back table, the scrub technician observed that the molded plastic had bound around the drill, preventing removal.It was also reported that prior to drilling, the scrub technician engaged the power to ensure the drill was not wobbling, and no wobbling was observed.This issue was discovered during a procedure performed on (b)(6) 2026.Additional information was received on 19-jan-2026: this occurred during a biceps tenodesis procedure.The fibertak anchor was not implanted.No breakage occurred inside the patient, and no fragments were present or required retrieval.The case was completed using an ar-3671ds fibertak biceps disposables kit.There was no surgical delay, and no additional anesthesia was administered.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user-applied excessive force during the tightening process.

Brand Name
FIBERTAK BICEPS IMPLANT SET
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24267207
Report Number1220246-2026-00422
Device Sequence Number10059344
Product Code MBI
UDI-Device Identifier00888867305427
UDI-Public(01)00888867305427(11)250903(17)300831(10)15492467
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK BICEPS IMPLANT SET
Device Catalogue NumberAR-3670
Device Lot Number15492467
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown